# SDR C2XA11SH048

- Difficulty date: February 28, 2011
- Submitted: February 28, 2011
- Operation: Air carrier
- Aircraft: N13988
- Make and model: Emb EMB-145LR
- Aircraft serial: 145265
- Aircraft time: 26,130 hours, 19,468 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 14523122407
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK SERVICE DOOR LOWER AFT CUTOUT HAS CORROSION AT STR 12R.  REPAIRED SERVICE DOOR LOWER AFT CUTOUT IAW EC5310-01373.  AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
